# SDR USAA2011071400009

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 55,991 hours, 38,583 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 654581951
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CRACK ON NOSE LANDING GEAR SUPPORT BEAM VERTICAL WEB AT BS 227.8, BL 0.  REPAIRED NOSE LANDING GEAR SUPPORT BEAM VERTICAL WEB IAW EA 103198.
